Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2018 (2018), Article ID 5915864, 7 pages
https://doi.org/10.1155/2018/5915864
Research Article

Certain Integral Operator Related to the Hurwitz–Lerch Zeta Function

1College of Science, Yanshan University, Hebei, Qinhuangdao 066004, China
2School of Mathematics and Statistics, Anyang Normal University, Henan, Anyang 455000, China

Correspondence should be addressed to Xiao-Yuan Wang; moc.361@nauyoaixgnawem

Received 16 August 2017; Accepted 6 March 2018; Published 8 April 2018

Academic Editor: Pranay Goswami

Copyright © 2018 Xiao-Yuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic, London, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier, Amsterdam, Netherlands, 2012.
  3. J. Choi and H. M. Srivastava, “Certain families of series associated with the Hurwitz-Lerch zeta function,” Applied Mathematics and Computation, vol. 170, no. 1, pp. 399–409, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Garg, K. Jain, and H. M. Srivastava, “Some relationships between the generalized Apostol-Bernoulli polynomials and Hurwitz-Lerch zeta functions,” Integral Transforms and Special Functions, vol. 17, no. 11, pp. 803–815, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S.-D. Lin and H. M. Srivastava, “Some families of the Hurwitz-Lerch zeta functions and associated fractional derivative and other integral representations,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 725–733, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. M. Srivastava, M. Luo, and R. K. Raina, “New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications,” Turkish Journal of Analysis and Number Theory, vol. 1, no. 1, pp. 26–35, 2013. View at Publisher · View at Google Scholar
  7. H. M. Srivastava and A. A. Attiya, “An integral operator associated with the Hurwitz-Lerch zeta function and differential subordination,” Integral Transforms and Special Functions, vol. 18, no. 3-4, pp. 207–216, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J.-L. Liu, “Sufficient conditions for strongly star-like functions involving the generalized Srivastava-Attiya operator,” Integral Transforms and Special Functions, vol. 22, no. 2, pp. 79–90, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z.-G. Wang, Z.-H. Liu, and Y. Sun, “Some properties of the generalized Srivastava-Attiya operator,” Integral Transforms and Special Functions, vol. 23, no. 3, pp. 223–236, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Sun, W.-P. Kuang, and Z.-G. Wang, “Properties for uniformly starlike and related functions under the Srivastava-Attiya operator,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3615–3623, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S.-M. Yuan and Z.-M. Liu, “Some properties of two subclasses of k-fold symmetric functions associated with Srivastava-Attiya operator,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1136–1141, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z.-G. Wang and L. Shi, “Some subclasses of meromorphic functions involving the Hurwitz-Lerch zeta function,” Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 5, pp. 1449–1460, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. R. Alhindi and M. Darus, “A new class of meromorphic functions involving the polylogarithm function,” Journal of Complex Analysis, vol. 2014, Article ID 864805, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Y. Lashin, “On certain subclasses of meromorphic functions associated with certain integral operators,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 524–531, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. A. Antonino and S. S. Miller, “Third-order differential inequalities and subordinations in the complex plane,” Complex Variables and Elliptic Equations. An International Journal, vol. 56, no. 5, pp. 439–454, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables, Theory and Application, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Tang, H. M. Srivastava, S.-H. Li, and L.-N. Ma, “Third-order differential subordination and superordination results for meromorphically multivalent functions associated with the Liu-Srivastava operator,” Abstract and Applied Analysis, vol. 2014, Article ID 792175, 2014. View at Publisher · View at Google Scholar · View at Scopus
  18. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  19. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. S. Miller and P. T. Mocanu, “Briot-Bouquet differential superordinations and sandwich theorems,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 327–335, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus